# SDR AALA20110708TUL05

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB ON FORWARD PASSENGER DOOR WEBBING IS CRACKED STATION 207 LONGERON 15 LEFT.  INSTALLED REPAIR DOUBLER AND FILLER AS PER AARD 53-10-00-11.
